MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 400008
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker spine sent an "urgent recall letter and product accountability form" dated july 26, 2016 to all affected customers.For patients who have had an acculif posterior lumbar (pl) expandable interbody implant, stryker spine is recommending routine clinical and radiographic post-operated evaluation.Should the patient report any change in or develop near-onset symptoms, more urgent clinical and radiographic evaluation should be completed.The patient received recall information from their surgeon.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery in (b)(6) 2017 due to a migrated implant.The patient is experiencing pain in the abdominal area and in low back.
 
Additional Manufacturer Narrative
Result: visual, dimensional, functional and material analysis could not be performed as the device was not returned.X-rays, medical records and clinical history of the patient were not provided for evaluation.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.There were no previous similar complaints for the reported lot.No further investigation can be performed at this time based on the information provided.The cause of the reported event could not be determined.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery in (b)(6) of 2017 due to a migrated implant.The patient is experiencing pain in the abdominal area and in low back.

Brand Name
ACCULIF PL 8-12MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7296375
Report Number3004024955-2018-00006
Device Sequence Number1801456
Product Code MAX
UDI-Device Identifier07613327066760
UDI-Public(01)07613327066760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400008
Device Catalogue Number400008
Device Lot Number05181510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2786-2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;